# SDR DL76L950549

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173T200123
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL SHOP INSP OF 767 RUDDER FOUND 1 AREA OF DAMAGE CONSISTING OF A CRACK AND DELAMINATION, DAMAGE WAS LIMITED TO EXT SKIN PANEL ONLY.  DAMAGE LOCATION WAS ON LOWER LEFT SIDE OF SKIN PANEL APPROX 9 FEET FROM THE BOTTEM OF THE RUDDER APPROX SIZE OF DAMAGE WAS 12 INCHES BY 8 INCHES THIS DAMAGE WAS REPAIRED IN ACCORDANCED WITH SRM 55-40-01.
